# SDR DXTA200702394

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 6,491 hours, 4,052 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Converter
- Part number: 99143742
- Part serial: 001101
- Condition: Faulty
- Location: Te Flaps
- Part time: 6,431 hours, 4,052 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL EICAS IN FLIGHT FOLLOWED FLAP RESET PROCEDURE IAW CHECK LIST NO RESPONSE. DID NO FLAP LANDING.  REMOVED FAULTY LEFT FLAP POWER CONVERTER AND #2 FLAP POSITION SENSOR. INSTALLED INSPECTED FLAP SENSOR BY MPC PRODUCTS CRS M 74R907N AND INSTALLED NEW LEFT CONVERTER AND PERFORMED FLAP OPS CHECK GOOD. IAW C750 M.M. 27-50-00.
